

Program

"Trade and Development Regional Forum 2022: Futuristic Asia-Pacific"

Date: 12 October 2022

Time: 09.00-17.00 hrs. (Bangkok local time/ UTC+7)

Venue: Grand Hyatt Erawan Bangkok: Bangkok, Thailand

Language: English and Thai (Simultaneous Translations)

09.00-09.15 hrs. Welcoming Remarks (15 mins)

Prof. Dr. Somkit Lertpaithoon

Chairman of the Board, International Institute for Trade and Development

09.15-09.30 hrs. Opening Remarks (15 mins)

H.E. Dr. Sansern Samalapa

Vice Minister of Commerce, Government of Thailand

09.30-09.45 hrs. Morning Break (15 mins)

09.45-10.30 hrs. Keynote (45 mins): "Welcome to the Future"

Dr. Kobsak Pootrakool

Director and Senior Executive Vice President, Bangkok Bank Public Company Limited

"Through different disruptions occur continuously, the world become fast-changing than ever which offer both new opportunities and challenges. Forecasting the future is no doubt an important element in preparing for the resilient strategy. This session will explore possible scenarios of future of world economy and its implications on businesses."

10.30-11.35 hrs. Panel 1 (65 mins): "Future of Regional MNC"

Panelists:

Dr. Paijit Viboontanasarn

Senior Advisor to The Senior Vice Chairman, Charoen Pokphand Group Company Limited

Mr. Ng Kin Hang Alex

Chief Executive Officer, Kerry Express (Thailand) Public Company Limited

Dr. Rosaya Teinwan

Executive Vice President - Business Development, Global Power Synergy Public Company Limited

Mr. Vivekanand Sistla

R&D Director for Southeast Asia Region, Unilever Thai Services Limited

Moderator: Dr. Wit Sittivaekin

Advisor, International Institute for Trade and Development (ITD)

"Living in a VUCA world with new disruptions of both technology and environmental issues, multinational corporations (MNC) need resilient strategy in maintaining their leader role in the market. The dynamic business model, application of technology, and acknowledging on environmental, social, and governance (ESG) concept seem to be the winning formula for different firms including MNC. This session will explore key business strategy of different multinational corporations in the next 5-10 years in the midst of rapid changing world."

11.35-12.30 hrs. Panel 2 (55 mins): "Future of Trade, Investment, and Finance" Panelists:

Dr. Darmp Sukontasap

Chairman, Executive Board, EXIM Bank of Thailand / Board of Director, ITD

Mr. Visit Limlurcha

Vice Chairman of the Thai Chamber of Commerce / Board of Director, ITD

Mr. Montri Mahaplerkpong

Vice Chairman of the Federation of Thai Industries / Board of Director, ITD

Mr. Kobsak Duangdee

Secretary General of the Thai Bankers' Association / Sub-Committee on Academic and Strategic, ITD

Mr. Kongkrapan Intarajang

Chief Executive Officer and President, PTT Global Chemical Public Company Limited

Moderator: Ms. Natchanan Liengaroonwong

"Trade and investment currently experience new opportunities and challenges. Post-pandemic world, digital economy, sustainability trend and trade tensions are outstanding examples of current disruptions for trade and investment. Having different free trade agreements (FTAs) and strong participation in global supply chains, the Asia-Pacific region which has many trade blocs such as ASEAN, ASEAN+1 and RCEP will significantly influence a new era of trade and investment on a global scale. This session will explore relevant disruptions for trade and investment and possible next steps for Asia-Pacific region, ASEAN, and Thailand."

12.30-13.30 hrs. Lunch Break (60 mins)

13.30-14.30 hrs. Panel 3 (60 mins): "Future of Startup Business"

Panelists:

Mr. Casper Sermsuksan

Executive Vice President at Thai Startup Association, Thailand

Founder and CEO, really Casper.

Ms. Mandy Nguyen

Operation Director, Startup Vietnam Foundation (SVF)

Ms. Anggia Meisesari

Founder & CEO, TransTrack.ID, Indonesia

Moderator: Ms. Sirikan Prasertying
Director, Office of International Cooperation, ITD

"In a highly disruptive world, startups play a big role in generating new innovations and solving pain points for individuals which might also lead to new social and economic impacts. In order to have rapid growth, startups require both internal strength (such as its creativity, capabilities of developing new innovations, and management capability) and supporting business ecosystem which include access to funding, friendly rules and regulations, government procurement and promotion to international markets. This session will present case studies of startups in Thailand, Indonesia and Vietnam. The entrepreneurs will share their experiences and their thoughts toward their home country's startup ecosystem including opinions on government regulations."

14.30-15.30 hrs. Panel 4 (60 mins): "Future of Technology" Panelists:

Dr. Surachai Sathitkunarat

Executive Director, APEC Center for Technology Foresight

Datuk Dr. Mohd Yusoff Sulaiman

President and CEO, Malaysian Industry Government Group for High Technology

Ms. Jamie Ko

Director, Regional Public Affairs and Policy, Grab

Mr. Tony Kim

SERVIR Project Manager, NASA

Moderator: Asst. Prof. Dr. Rugphong Vongsaroj

Director, Future Intelligence & Strategy Unit (FuturISt), National Institute of Development Administration (NIDA)

"Technology today is no doubt one of the most influential factors in shaping both the economy and well-being of individuals. As Asia-Pacific is one of the hubs of technology, innovations and tech thinkers, this session will explore great examples of upcoming innovations or best practices of tech utilization for promoting economic growth or social welfare in the Asia-Pacific."

15.30-15.50 hrs. Afternoon Break (20 mins)

15.50-16.40 hrs. Keynote (50 mins): "The Future is NOW"

H.E. Mr. Abhisit Vejjajiva

Former Prime Minister, Government of Thailand

"As the Asia-Pacific region is a dynamic region and has strong implications to world business, this session will explore key trends of macroeconomics, new policies or new regulations in the Asia-Pacific which will shape the new business ecosystem in the region and also probably the whole world through multiplier effect."

16.40-17.00 hrs. Closing Remarks (20 mins): "Future of ITD"

Mr. Manu Sithiprasasana

Executive Director, International Institute for Trade and Development (ITD)

Remark:

- 1. The program time is UTC+7 hours (Bangkok local time)
- 2. The program and time can be adjusted accordingly